# SDR KBM2004F00014

- Difficulty date: December 23, 2003
- Submitted: February 5, 2004
- Operation: Air carrier
- Aircraft: N1188P
- Make and model: Snias AS350BA
- Aircraft serial: 2347
- Aircraft time: 13,817 hours
- System (JASC): 3424 · Turn and Bank/Rate of Turn Indicator
- Part: Indicator
- Part number: 1234T1007TZ
- Part serial: 2202403
- Condition: Malfunctioned
- Location: Turn & Slip
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

TURN AND SLIP INDICATOR MAKING NOISE AND EXCESSIVELY HOT, REMOVED AND REPLACED.
